I have been taking 4 10mg pills a day for about a month or so. I had been taking them off and on for about 8 months before that. How bad is the detox going to be, how long is it going to last? I am scared. I appreciate any help/advice. I am tired of being mentally/physically addicted to these things.
welcome bikeman125, im on a very slow taper from percocet 10/325, up to 160 mgs a day. at first it was taken legit, for my pain, then now its i cant function with out taking them, so i am now, with the help of my dr, and the family here at dc taper. its not easy, very mind bogling and physically kills you. i will post later with more of my experience for im getting tired and is in need of sleep. thats one of the great things to look forward too, insomnia. just dont give up or get discouraged. you are not alone. leanne
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 2 answers
Posted 25 Nov 2010 • 3 answers
Posted 19 Dec 2010 • 5 answers
Posted 21 Oct 2011 • 1 answer
Posted 30 Jan 2012 • 7 answers